MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. 0° SPIKED KEEL RIGHT SIZE G OSSEOTI TIBIA; KNEE PROSTHESIS

ZIMMER ORTHOPAEDIC MFG. LTD. 0° SPIKED KEEL RIGHT SIZE G OSSEOTI TIBIA; KNEE PROSTHESIS
Catalog Number 42535007902
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: psn mc ve asf r 11mm 8-11/gh, #item 42522100911, #lot 67247936, therapy date: (b)(6) 2026.G2: foreign report source japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that when using persona osseoti 0-degree tibial component, the articular surface did not fit.There was no patient impact, surgical technique utilized.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
0° SPIKED KEEL RIGHT SIZE G OSSEOTI TIBIA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24321621
Report Number3007963827-2026-00056
Device Sequence Number13272118
Product Code JWH
UDI-Device Identifier00889024631977
UDI-Public(01)00889024631977(17)340905(10)66704977
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42535007902
Device Lot Number66704977
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown